Skip to content
Back
Journal article
Optimality of CKP-inequality in the critical case
F Gao
Proceedings of the American Mathematical Society, Vol.142(3), pp.909-914
01/01/2014
Share
Export
Metrics
Details
Metrics
1
Record Views
Details
Title
Optimality of CKP-inequality in the critical case
Creators
F Gao
Publication Details
Proceedings of the American Mathematical Society, Vol.142(3), pp.909-914
Identifiers
997015815801851
Academic Unit
Mathematics and Statistical Science
Language
English
Resource Type
Journal article
Show the rest
Details